MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/400MM-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/400MM-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.360S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: (b)(4), manufacturing date: mar 27, 2017, expiration date: mar 31, 2026, part number: 04.013.360s, 9mm ti cann retro/antegrade femoral nail ¿ ex/400mm-sterile.Lot number: h324726 (sterile).Lot quantity: 6.Work order traveler met all inspection acceptance criteria.Inspection sheet, inprocess / inspect dimensional / final, 4013 id 324 rev k met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 13563 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21012, tialnbri13.00, lot number: h300859, lot quantity: 3,766 lbs.Certified test report supplied by perryman company dated jan 21, 2016 was reviewed and determined to be conforming.Lot summary report dated feb 05, 2016 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review: oct 08, 2020: dhr reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, the patient underwent hardware removal due to nail bent and non-union.The patient was initially implanted with one (1) titanium retro/antegrade femoral nail, and four (4) titanium locking screws (sizes 56mm/85mm/38mm/38mm) on (b)(6) 2018.The patient was supposed to have a planned surgery to lengthen the implant or add another implant for lengthening but the patient did not show up due to personal/family issues so the planned surgery did not push through then it resulted for the nail to fatigue (fail) and bent.The patient was then re-operated and nail exchange was done successfully.The patient was stable after the procedure.Concomitant devices reported: the titanium locking screw with t25 stardrive 56mm f/im nail-sterile (part# 04.005.546s, lot# h246755, quantity 1).Titanium locking screw with t25 stardrive 85mm f/im nail-sterile(part# 04.005.575s, lot# h4982089, quantity 1).Titanium locking screw with t25 stardrive 38mm f/im nail-sterile (part# 04.005.528s, lot# 714447, quantity 1).Titanium locking screw with t25 stardrive 38mm f/im nail-sterile (part# 04.005.528s, lot# h729904, quantity 1).This complaint involves one (1) device.This report is for (1) 9 mm ti cann retro/antegrade femoral nail-ex/400mm-sterile.This is report 1 of 1 for (b)(4).

Brand Name
9MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/400MM-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10722056
Report Number2939274-2020-04791
Device Sequence Number11627405
Product Code HSB
UDI-Device Identifier10886982087720
UDI-Public(01)10886982087720
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number04.013.360S
Device Catalogue Number04.013.360S
Device Lot NumberH324726
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight93